# SDR AWXA200501340

- Difficulty date: October 18, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 49,231 hours, 33,521 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170
- Part serial: MA11927
- Condition: Cracked
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK DISCOVERED THE NR 6 SPOILER ON UPPER SURFACE BULGING WITH CRACK, .5 INCHES LONG, WS 228R.  MAINTENANCE REMOVED SPOILER AND REMOVED DAMAGE IAW BOEING 737-300 SRM 57-70-01-2R4 FIG 201.  FABRICATED AND INSTALLED DOUBLER ON THE NR 6 SPOILER UPPER SURFACE IAW BOEING 737-300 SRM 57-70-01-2R4 FIG 201.  RE-INSTALLED SPOILER IAW BOEING 737-300 SRM 57-70-01-2R4 FIG 201.
